Belgian economic mission: breakfast panel on cybersecurity and privacy

Register online

This event brings together the main knowledge cluster of the United States (Greater Atlanta) with the main knowledge cluster of Europe (Flanders)

08:15 Presentation of program element and host by Flanders Investment & Trade – Mr. Wim Sohier and Ms. Conny Van Wulpen

08:20 Welcome by dr. Todd McLellandEsq.

8:25 Microsoft-Dr. Michael Farrell – Senior CTO – Microsoft (15m)

08:40 Director of Information Security – CISO Panel (45 mins)

a. Mr. James Edgar, Senior Vice President and Chief Information Security Officer, Fleetcor

b. Mr. James Baird, Chief Information Security Officer, Focus Brands LLC

vs. Mr. Kurt Callewaert – Belgian Cybersecurity Coalition, Head of Research – Computer Science

D. Dr. Lieven Desmet – University of Leuven – Sr Research Mgr Secure Software

09:25 Q&A (10 mins)

09:35 Georgia Tech – Prof. Wenke Lee – School of Cybersecurity and Privacy

09:45 Presentation of the Belgian cybersecurity companies present

Secutec – Mr. Geert Baudewijns – SECUTEC

Toreon – Mr. Alex Driesen – Toreon

09:55 Q&A (10 mins)

10:05 Closing remarks by Dr. Todd McLelland, Esq 10:15 End

Register online

Previous

Career Prospects in Software Testing

Next

Cybersecurity should be more complex than 123456

Check Also